# SDR FDEA202304190705

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBOARD 273BF HAS PUNCTURE DAMAGE FABRICATED NEW FLOORBOARD 273BF  REF FEDEX SRZ-25-005  MAJOR  REPAIR.
